# SDR ABXA2014041076

- Difficulty date: April 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AFT OF STATION 676 LT.  REPAIRED STRINGER AT STATION 676 IAW B653-60928-MR.  SDR INFO CRACKED 0.50, PN 143T3001-22, PART NAME STRINGER, EXACT FS & BS LOCATION ON ACFT FROM FS 676, STRINGER 12L.  ACFT WAS GNDED.
